# SDR MALA975599

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586MA
- Make and model: Saab 340B
- Aircraft serial: 340B165
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 2964 - ON TAKEOFF ROLL, THE CARGO SMOKE WARNING LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED AFT CARGO SMOKE DETECTOR.  OPS CHECK GOOD.  (X)
